MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY MASIMOSET LNCS INF PULSE OXIMETER ADHESIVE SENSOR

MASIMO - 15750 ALTON PKWY MASIMOSET LNCS INF PULSE OXIMETER ADHESIVE SENSOR
Model Number 2328
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
Per medwatch mw5161123, the customer reported that the "pulse ox kept flashing but would not give a reading".There was no patient impact or consequence reported.
 
Additional Manufacturer Narrative
Other text: the customer confirmed the sensor will not been returned to masimo to allow an analysis to be performed.If the sensor is returned for evaluation or new information is obtained, a follow up report will be submitted.

Brand Name
MASIMOSET LNCS INF PULSE OXIMETER ADHESIVE SENSOR
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEDICAL TECHNOLOGIES (MALAYSIA) SDN BHD
lot 198512, (plo 547-b) jalan keluli 11, zon 12a
kawasan perindustrian pasir gudang 81700
MY   81700
Manufacturer Contact
tahereh sedighi
15750 alton pkwy
irvine, CA 92618
9492977862
MDR Report Key20893771
Report Number3019388613-2024-00142
Device Sequence Number15396737
Product Code DQA
UDI-Device Identifier10843997000915
UDI-Public(01)10843997000915(17)270201(10)E24BT3
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K101896
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2328
Device Catalogue Number2328
Device Lot NumberE24BT3
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2024
Initial Report FDA Received Date12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age4 YR
Patient SexMale
Patient Weight16 KG
Patient EthnicityNon Hispanic
Patient RaceWhite